Large deviations for branching processes on a finite time interval
Doklady Akademii Nauk, Tome 261 (1981) no. 6, pp. 1289-1292 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1981_261_6_a0,
     author = {N. A. Berestova},
     title = {Large deviations for branching processes on a finite time interval},
     journal = {Doklady Akademii Nauk},
     pages = {1289--1292},
     year = {1981},
     volume = {261},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1981_261_6_a0/}
}
TY  - JOUR
AU  - N. A. Berestova
TI  - Large deviations for branching processes on a finite time interval
JO  - Doklady Akademii Nauk
PY  - 1981
SP  - 1289
EP  - 1292
VL  - 261
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1981_261_6_a0/
LA  - ru
ID  - DAN_1981_261_6_a0
ER  - 
%0 Journal Article
%A N. A. Berestova
%T Large deviations for branching processes on a finite time interval
%J Doklady Akademii Nauk
%D 1981
%P 1289-1292
%V 261
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1981_261_6_a0/
%G ru
%F DAN_1981_261_6_a0
N. A. Berestova. Large deviations for branching processes on a finite time interval. Doklady Akademii Nauk, Tome 261 (1981) no. 6, pp. 1289-1292. http://geodesic.mathdoc.fr/item/DAN_1981_261_6_a0/